Integration of flood tide equations in a certain case of unsteady motion
Doklady Akademii Nauk, Tome 144 (1962) no. 1, pp. 93-96 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1962_144_1_a24,
     author = {S. S. Voit},
     title = {Integration of flood tide equations in a certain case of unsteady motion},
     journal = {Doklady Akademii Nauk},
     pages = {93--96},
     year = {1962},
     volume = {144},
     number = {1},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_1_a24/}
}
TY  - JOUR
AU  - S. S. Voit
TI  - Integration of flood tide equations in a certain case of unsteady motion
JO  - Doklady Akademii Nauk
PY  - 1962
SP  - 93
EP  - 96
VL  - 144
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/DAN_1962_144_1_a24/
LA  - ru
ID  - DAN_1962_144_1_a24
ER  - 
%0 Journal Article
%A S. S. Voit
%T Integration of flood tide equations in a certain case of unsteady motion
%J Doklady Akademii Nauk
%D 1962
%P 93-96
%V 144
%N 1
%U http://geodesic.mathdoc.fr/item/DAN_1962_144_1_a24/
%G ru
%F DAN_1962_144_1_a24
S. S. Voit. Integration of flood tide equations in a certain case of unsteady motion. Doklady Akademii Nauk, Tome 144 (1962) no. 1, pp. 93-96. http://geodesic.mathdoc.fr/item/DAN_1962_144_1_a24/